# SDR AALA20060406

- Difficulty date: June 22, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Strainer
- Condition: Clogged
- Location: Rt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT RIGHT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED.  OIL TEMPERATURE HIGH.  SHUT DOWN RIGHT HAND ENGINE IN FLIGHT.  WIND MILLED FOR 21 MINUTES.  LANDED DFW WITHOUT INCIDENT.  FOUND METAL DEBRIS IN MAIN OIL FILTER.  REPLACED NUMBER TWO ENGINE ON 24 JUNE AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
